Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, Number 6, Pages 22–24 (Mi vmumm2070)  

This article is cited in 1 scientific paper (total in 1 paper)

Selected reports

Extremal properties of multidimensional Chebyshev mappings

I. V. Belyakov, A. M. Stepin


Full text: PDF file (448 kB)

Bibliographic databases:
UDC: 512.81+517.17

Citation: I. V. Belyakov, A. M. Stepin, “Extremal properties of multidimensional Chebyshev mappings”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, no. 6, 22–24

Citation in format AMSBIB
\Bibitem{BelSte96}
\by I.~V.~Belyakov, A.~M.~Stepin
\paper Extremal properties of multidimensional Chebyshev mappings
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1996
\issue 6
\pages 22--24
\mathnet{http://mi.mathnet.ru/vmumm2070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1481503}
\zmath{https://zbmath.org/?q=an:0908.41017}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2070
  • http://mi.mathnet.ru/eng/vmumm/y1996/i6/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Belyakov, “Extremal Properties of Certain Trigonometric Functions and Chebyshev Polynomials”, Math. Notes, 80:3 (2006), 339–384  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:10
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022